MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. 1.5 TO 1 DERMACARRIER (FOR USE WITH MESHGRAFT II TISSUE EXPANSION SYSTEM); DERMATOME

ZIMMER SURGICAL, INC. 1.5 TO 1 DERMACARRIER (FOR USE WITH MESHGRAFT II TISSUE EXPANSION SYSTEM); DERMATOME
Catalog Number 00219501200
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.E1 telephone number: (b)(6).G2 country: japan.
 
Event or Problem Description
It was reported that prior to surgery on (b)(6) 2025, the sterile package was not sealed.There was no patient involvement.Due diligence is complete and there is no additional information available.
 
Event or Problem Description
There is no additional information available regarding the event.
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: b4, b5, d2, d9, g1, g3, g6, h1, h2, h3, h4, h6, and h11.Visual examination of the returned product/provided pictures confirmed the package was not sealed at one end.There was no evidence of adhesive residue located in the seal area.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to a manufacturing issue.The reported event was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
1.5 TO 1 DERMACARRIER (FOR USE WITH MESHGRAFT II TISSUE EXPANSION SYSTEM)
Common Device Name
DERMATOME
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key22865384
Report Number0001526350-2025-01114
Device Sequence Number7622519
Product Code FZW
UDI-Device Identifier00889024372559
UDI-Public(01)00889024372559(17)291205(10)79956813
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00219501200
Device Lot Number79956813
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown